Hölder quasicontinuity of Sobolev functions on metric spaces.

Título inglés Hölder quasicontinuity of Sobolev functions on metric spaces.
Título español Cuasicontinuidad Hölder de funciones de Sobolev en espacios métricos.
Autor/es Hajlasz, Piotr ; Kinnunen, Juha
Organización Inst. Math. Warsaw Univ., Varsovia, Polonia;Dep. Math. Univ. Helsinki, Helsinki, Finlandia
Revista 0213-2230
Publicación 1998, 14 (3): 601-622, 39 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We prove that every Sobolev function defined on a metric space coincides with a Hölder continuous function outside a set of small Hausdorff content or capacity. Moreover, the Hölder continuous function can be chosen so that it approximates the given function in the Sobolev norm. This is a generalization of a result of Malý [Ma1] to the Sobolev spaces on metric spaces [H1].
Clasificación UNESCO 120207
Palabras clave español Espacios de Sobolev ; Funciones continuas ; Espacios métricos ; Desigualdad de Hölder
Código MathReviews MR1681586
Código Z-Math Zbl pre01275454
Icono pdf Acceso al artículo completo